# SDR ASOA05495

- Difficulty date: June 3, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE PILOTS BULKHEAD WEB FS 280 BETWEEN LBL 9 AND RBL 9 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE PILOTS BULKHEAD WEB FS 280 BETWEEN LBL 9 AND RBL 9 IAW EO.  (K)
